Google Scholar: link

Publications - Referred Journal
Publications - referred journal articles
  1. K.C. Cheung, H.K. Ling, Q. Tang, S.C.P. Yam, F.L. Yuen (2019). On additivity of tail comonotonic risks.
    To appear in Scandinavian Actuarial Journal.

  2. K.C. Cheung, S.C.P. Yam, F.L. Yuen (2019). Reinsurance contract design with adverse selection.
    To appear in Scandinavian Actuarial Journal.

  3. K.C. Cheung, W.F. Chong, A. Lo (2019). Budget-constrained optimal reinsurance design under coherent risk measures.
    To appear in Scandinavian Actuarial Journal.

  4. K.C. Cheung, S.C.P. Yam, Y. Zhang (2019). Risk-adjusted Bowley reinsurance under distorted probabilities.
    Insurance: Mathematics and Economics, vol. 86, 64-72.

  5. Y. Zhang, P. Zhao, K.C. Cheung (2018). Comparisons of aggregate claim numbers and amounts: a study of heterogeneity.
    Scandinavian Actuarial Journal, vol. 2018, 273-290.

  6. Y. Zhang, X. Li, Cheung (2018). On heterogeneity in the individual model with both dependent claim occurrences and severities.
    ASTIN Bulletin, vol. 48, 817-839.

  7. K.C. Cheung, J. Dhaene, Y. Rong, S.C.P. Yam (2018). Probabilistic solutions for a class of deterministic optimal allocation problems
    Journal of Computational and Applied Mathematics, vol. 336, 394-407.

  8. A.V. Asimit, V. Bignozzi, K.C. Cheung, J. Hu, E.S. Kim (2017). Robust and Pareto optimality of insurance contracts.
    European Journal of Operational Research, vol. 262, 720-732.

  9. W.J. Lee, K.C. Cheung, J.Y. Ahn (2017). Multivariate countermonotonicity and the minimal copulas.
    Journal of Computational and Applied Mathematics, vol. 317, 589-602.

  10. K.C. Cheung, M. Denuit, J. Dhaene (2017). Tail mutual exclusivity and Tail-VaR lower bounds.
    Scandinavian Actuarial Journal, vol. 2017, 88-104.

  11. K.C. Cheung, A. Lo (2017). Characterizations of optimal reinsurance treaties: A cost-benefit approach.
    Scandinavian Actuarial Journal, vol. 2017, 1-28.

  12. K.C. Cheung, W.F. Chong, S.C.P Yam (2015). Convex ordering for insurance preferences.
    Insurance: Mathematics and Economics, vol. 64, 409-416.

  13. K.C. Cheung, W.F. Chong, R. Elliott, S.C.P Yam (2015). Disappointment aversion premium principle.
    ASTIN Bulletin, vol. 45, 679 - 702.

  14. K.C. Cheung, W.F. Chong, S.C.P Yam (2015). The optimal insurance under disappointment theories.
    Insurance: Mathematics and Economics, vol. 64, 77-90.

  15. K.C. Cheung, J. Dhaene, A. Kukush, D. Linders (2015). Ordered random vectors and equality in distribution.
    Scandinavian Actuarial Journal, vol. 2015, 221-244.

  16. K.C. Cheung, A. Lo (2014). Characterizing mutual exclusivity as the strongest negative multivariate dependence structure.
    Insurance: Mathematics and Economics, vol. 55, 180-190.

  17. K.C. Cheung, Y. Rong, S.C.P Yam (2014). Borch's Theorem from the perspective of comonotonicity.
    Insurance: Mathematics and Economics, vol. 54, 144-151.

  18. K.C. Cheung, J. Dhaene, A. Lo, Q. Tang (2014). Reducing risk by merging counter-monotonic risks.
    Insurance: Mathematics and Economics, vol. 54, 58-65.

  19. K.C. Cheung, K.C. Sung, S.C.P Yam (2014). Risk-Minimizing Insurance Protection For Multivariate Risks.
    Journal of Risk and Insurance, vol. 81, 219-236.

  20. K.C. Cheung, K.J. Sung, S.C.P Yam, S.P. Yung (2014). Optimal Reinsurance Under General Law-Invariant Risk Measures.
    Scandinavian Actuarial Journal, vol. 2014, 72-91.

  21. K.C. Cheung, A. Lo (2013). General lower bounds on convex functionals of aggregate sums.
    Insurance: Mathematics and Economics, vol. 53, 884-896.

  22. A.V. Asimit, A.M. Badescu, K.C. Cheung (2013). Optimal reinsurance in the presence of counterparty default risk.
    Insurance: Mathematics and Economics, vol. 53, 690-697.

  23. K.C. Cheung, A. Lo (2013). Characterizations of counter-monotonicity and upper comonotonicity by (tail) convex order.
    Insurance: Mathematics and Economics, vol. 53, 334-342.

  24. K.C. Cheung, S. Vanduffel (2013). Bounds for sums of random variables when the marginal distributions and the variance of the sum are given.
    Scandinavian Actuarial Journal, vol. 2013, 103-118.

  25. K.C. Cheung, F. Liu, S.C.P. Yam (2012). Average Value-at-Risk Minimizing Reinsurance under Wang's Premium Principle with Constraints.
    ASTIN Bulletin, vol. 42, 575-600.

  26. K.C. Cheung (2012). An overview of conditional comonotonicity and its applications.
    Risk and Decision Analysis, vol. 3, 67-73.

  27. Z. Liang, K.C. Yuen, K.C. Cheung (2012). Optimal reinsurance–investment problem in a constant elasticity of variance stock market for jump-diffusion risk model.
    Applied Stochastic Models in Business and Industry, vol. 28, 585-597.

  28. J. Dong, K.C. Cheung, H. Yang (2010). Upper comonotonicity and convex upper bounds for sums of random variables.
    Insurance: Mathematics and Economics, vol. 47, 159-166.

  29. K.C. Cheung (2010). Comonotonic convex upper bound and majorization.
    Insurance: Mathematics and Economics, vol. 47, 154-158.

  30. K.C. Cheung (2010). Characterizing comonotonic random vector by the distribution of the sum of its components.
    Insurance: Mathematics and Economics, vol. 47, 130-136.

  31. K.C. Cheung (2010). Optimal reinsurance revisited - a geometric approach.
    ASTIN Bulletin, vol. 40, 221-239.

  32. K.C. Cheung (2009). Applications of conditional comonotonicity to some optimization problems.
    Insurance: Mathematics and Economics, vol. 45, 89-93.

  33. K.C. Cheung (2009). Upper comonotonicity.
    Insurance: Mathematics and Economics, vol. 45, 35-40.

  34. K.C. Cheung (2008). Characterization of comonotonicity using convex order.
    Insurance: Mathematics and Economics, vol. 43, 403-406.

  35. L. Hua, K.C. Cheung (2008). Worst allocations of policy limits and deductibles.
    Insurance: Mathematics and Economics, vol. 43, 93-98.

  36. L. Hua, K.C. Cheung (2008). Stochastic orders of scalar products with applications.
    Insurance: Mathematics and Economics, vol. 42, 865-872.

  37. K.C. Cheung, H. Yang (2008). Ordering of optimal portfolio allocations in a model with a mixture of fundamental risks.
    Journal of Applied Probability, vol. 45, 55-66.

  38. K.C. Cheung (2008). Improved convex upper bound via conditional comonotonicity.
    Insurance: Mathematics and Economics, vol. 42, 651-655.

  39. K.C. Cheung (2007). Characterizations of conditional comonotonicity.
    Journal of Applied Probability, vol. 44, 607-617.

  40. K.C. Cheung, H. Yang (2007). Optimal investment-consumption strategy in a discrete-time model with regime switching.
    Discrete and Continuous Dynamical Systems - Series B, vol. 8, 315-332.

  41. K.C. Cheung (2007). Optimal allocation of policy limits and deductibles.
    Insurance: Mathematics and Economics, vol. 41, 382-391.

  42. K.C. Cheung (2006). Optimal portfolio problem with unknown dependency structure.
    Insurance: Mathematics and Economics, vol. 38, 167-175.

  43. K.C. Cheung, H. Yang (2005). Optimal stopping behavior of equity-linked investment products with regime switching.
    Insurance: Mathematics and Economics, vol. 37, 599-614.

  44. K.C. Cheung, H. Yang (2004). Ordering optimal proportions in the asset allocation problem with dependent default risks.
    Insurance: Mathematics and Economics, vol. 35, 595-609.

  45. K.C. Cheung, H. Yang (2004). Asset allocation with regime-switching: discrete-time case.
    ASTIN BULLETIN, vol. 34, 91-101.

Publications - book chapters
  1. K.C. Cheung (2010). Insurance Derivatives .
    Encyclopedia of Quantitative Finance, edited by Cont, R., Wiley & Sons Ltd, Chichester, 948-952.

  2. K.C. Cheung, H. Yang (2004). Claim Size Processes.
    Encyclopedia of Actuarial Science, edited by Teugels, J.L., Sundt, B. et al., Wiley & Sons.

  3. K.C. Cheung, H. Yang (2003). Asset Allocation: Investment Strategies for Financial and Insurance Portfolio.
    Intelligent and Other Computational Techniques in Insurance: Theory and Applications, edited by Shapiro, A.F. and Jain, L.C., Singapore: World Scientific, 587-623.